RT Journal Article T1 Hahn–Banach extension of multilinear forms and summability A1 Jarchow, Hans A1 Palazuelos Cabezón, Carlos A1 Pérez García, David A1 Villanueva Díez, Ignacio AB The aim of this paper is to investigate close relations between the validity of Hahn–Banach extension theorems for multilinear forms on Banach spaces and summability properties of sequences from these spaces. A case of particular importance occurs when we consider Banach spaces which have the property that every bilinear form extends to any superspace. PB Academic Press SN 0022-247X YR 2007 FD 2007-12-15 LK https://hdl.handle.net/20.500.14352/49795 UL https://hdl.handle.net/20.500.14352/49795 LA eng NO Jarchow, H., Palazuelos Cabezón, C., Pérez García, D. & Villanueva Díaz, I. «Hahn–Banach Extension of Multilinear Forms and Summability». Journal of Mathematical Analysis and Applications, vol. 336, n.o 2, diciembre de 2007, pp. 1161-77. DOI.org (Crossref), https://doi.org/10.1016/j.jmaa.2007.03.057. NO Swiss National Science Foundation NO Beca-COMPLUTENSE2005 NO Universidad Complutense de Madrid/Banco de Santander DS Docta Complutense RD 6 abr 2025